Webrelaunch 2020

Publications by Roland Schnaubelt until 2009

My refereed papers before 2010 are listed below. You can download the pdf files of the corresponding preprints. My papers since 2010 can be found following this link.

    M. Baroun, L. Maniar, R. Schnaubelt: Almost periodicity and Fredholmity of parabolic evolution equations with inhomogeneous boundary values. Integral Equations Operator Theory 65 (2009), 169-193. Download the pdf file.
  1. M. Hieber, L. Lorenzi, J. Prüss, A. Rhandi, R. Schnaubelt: Global properties of generalized Ornstein--Uhlenbeck operators on L^p(R^N,R^N) with more than linearly growing coefficients. J. Math. Anal. Appl. 350 (2009), 100-121. Download the pdf file.
  2. J. Prüss, R. Schnaubelt, Rico Zacher: Global asymptotic stability of equilibria in models for virus dynamics. Math. Model. Nat. Phenom. 3 (2008), 126-142. Download the pdf file.
  3. L. Maniar, R. Schnaubelt: Robustness of Fredholm properties of parabolic evolution equations under boundary perturbations. J. Lond. Math. Soc. (2) 77 (2008), 558-580. Download the pdf file.
  4. Y. Latushkin, J. Prüss, R. Schnaubelt: Center manifolds and dynamics near equilibria of quasilinear parabolic systems with fully nonlinear boundary conditions. Discrete Contin. Dyn. Syst. Ser. B 9 (2008), 595-633. Download the pdf file.
  5. S. Hadd, A. Rhandi, R. Schnaubelt: Feedbacks for time varying regular linear systems with input and state delays. IMA J. Math. Control Inform. 25 (2008), 85-110. Download the pdf file.
  6. L. Maniar, R. Schnaubelt: The Fredholm alternative for parabolic evolution equations with inhomogeneous boundary conditions. J. Differential Equations 235 (2007), 308-339. Download the pdf file.
  7. B. Jacob, R. Schnaubelt: Observability of polynomially stable systems. Systems Control Lett. 56 (2007), 277-284. Download the pdf file.
  8. Y. Latushkin, A. Pogan, R. Schnaubelt: Dichotomy and Fredholm properties of evolution equations. J. Operator Theory 58 (2007), 387-414. Download the pdf file.
  9. Y. Latushkin, J. Prüss, R. Schnaubelt: Stable and unstable manifolds for quasilinear parabolic systems withf fully nonlinear boundary conditions. J. Evol. Equ. 6 (2006), 537-576. Download the pdf file.
  10. R. Schnaubelt: Exponential and polynomial dichotomies of operator semigroups in Banach spaces. Studia Math. 175 (2006), 121-138. Download the pdf file.
  11. J. Prüss, A. Rhandi, R. Schnaubelt: The domain of elliptic operators on L^p(R^d) with unbounded drift coefficients. Houston J. Math. 32 (2006), 563-576. Download the pdf file.
  12. A. Batkai, K.-J. Engel, J. Prüss. R. Schnaubelt: Polynomial asymptotic stability of operator semigroups. Math. Nachr. 279 (2006), 1425-1440. Download the pdf file.
  13. G. Metafune, R. Schnaubelt: The domain of the Schrödinger operator -\Delta+x^2y^2. Note Mat. 25 (2005/06), 97-103. Download the pdf file.
  14. G. Metafune, D. Pallara, J. Prüss, R. Schnaubelt: L^p-theory for elliptic operators on R^n with singular coefficients. Z. Anal. Anwendungen 24 (2005), 497-521. Download the pdf file.
  15. D. Di Giorgio, A. Lunardi, R. Schnaubelt: Optimal regularity and Fredholm properties of abstract parabolic operators in L^p spaces on the real line. Proc. London Math. Soc. 91 (2005), 703-737. Download the pdf file.
  16. Y. Latushkin, T. Randolph, R. Schnaubelt: Regularization and frequency-domain stability of well-posed control systems. Math. Control Signals Systems 17 (2005), 128-151. Download the pdf file.
  17. G. Metafune, J. Prüss, A. Rhandi, R. Schnaubelt: L^p-regularity for elliptic operators with unbounded coefficients. Adv. Differential Equations 10 (2005), 1131-1164. Download the pdf file.
  18. A. Batkai, R. Schnaubelt: Asymptotic behaviour of parabolic problems with delays in the highest order derivatives. Semigroup Forum 69 (2004), 369-399. Download the pdf file.
  19. R. Schnaubelt: Parabolic evolution equations with asymptotically autonomous delay. Trans. Amer. Math. Soc. 356 (2004), 3517-3543. Download the pdf file.
  20. R. Schnaubelt: Asymptotic behaviour of parabolic nonautonomous evolution equations. In: M. Iannelli, R. Nagel, S. Piazzera (Eds.): "Functional Analytic Methods for Evolution Equations," Springer-Verlag, 2004, pp. 401-472. Download the pdf file.
  21. L. Maniar, R. Schnaubelt: Almost periodicity of inhomogeneous parabolic evolution equations. In: G. Ruiz Goldstein, R.Nagel, S. Romanelli (Eds.): "Recent Contributions to Evolution Equations," Marcel Dekker, 2003, pp. 299-318. Download the pdf file.
  22. R. Schnaubelt: Feedbacks for non-autonomous regular linear systems. SIAM J Control Optim. 41 (2002), 1141-1165. Download the pdf file.
  23. G. Metafune, J. Prüss, A. Rhandi, R. Schnaubelt: The domain of the Ornstein--Uhlenbeck operator on an L^p-space with invariant measure. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 1 (2002), 471-485. Download the pdf file.
  24. G. Gühring, F. Räbiger, R. Schnaubelt: A characteristic equation for nonautonomous partial functional differential equations. J. Differential Equations 181 (2002), 439-462. Download the pdf file.
  25. R. Schnaubelt: Well-posedness and asymptotic behaviour of non-autonomous linear evolution equations. In: A. Lorenzi, B. Ruf (Eds.): "Evolution Equations, Semigroups and Functional Analysis," Birkhäuser, 2002, pp. 311-338. Download the pdf file.
  26. G. Lumer, R. Schnaubelt: Time-dependent parabolic problems on non-cylindrical domains with inhomogeneous boundary conditions. J. Evol. Equ. 1 (2001), 291-309. Download the pdf file.
  27. J. Prüss. R. Schnaubelt: Solvability and maximal regularity of parabolic evolution equations with coeffcients continuous in time. J. Math. Anal. Appl. 256 (2001), 405-430. Download the pdf file.
  28. R. Schnaubelt: Asymptotically autonomous parabolic evolution equations. J. Evol. Equ. 1 (2001), 19-37. Download the pdf file.
  29. R. Schnaubelt: A sufficient condition for exponential dichotomy of parabolic evolution equations. In: G. Lumer. L. Weis (Eds.): "Evolution Equations and their Applications in Physical and Life Sciences (Proceedings Bad Herrenalb, 1998)," Marcel Dekker, 2001, pp. 149-158. Download the pdf file.
  30. G. Metafune, A. Rhandi, R. Schnaubelt: Spectrum of the infinite-dimensional Laplacian. Archiv Math. 75 (2000), 280-282. Download the pdf file.
  31. F. Räbiger, A. Rhandi, R. Schnaubelt, J. Voigt: Non-autonomous Miyadera perturbations. Differential Integral Equations 13 (2000), 341-368. Download the pdf file.
  32. R. Schnaubelt, J. Voigt: The non-autonomous Kato class. Arch. Math. 72 (1999), 454-460. Download the pdf file.
  33. G. Lumer, R. Schnaubelt: Local operator methods and time dependent parabolic equations on non-cylindrical domains. In: M. Demuth, E. Schrohe, B.-W. Schulze, J. Sjöstrand (Eds.): "Evolution Equations, Feshbach Resonances, Singular Hodge Theory," Mathematical Topics Vol. 16, Wiley, 1999, pp. 58-130. Download the pdf file.
  34. Y. Latushkin, R. Schnaubelt: The spectral mapping theorem for evolution semigroups on L^p associated with strongly continuous cocycles. Semigroup Forum 59 (1999), 404-414. Download the pdf file.
  35. Y. Latushkin, R. Schnaubelt: Evolution semigroups, translation algebras, and exponential dichotomy of cocycles. J. Differential Equations 159 (1999), 321-369. Download the pdf file.
  36. A. Rhandi, R. Schnaubelt: Asymptotic behaviour of a non-autonomous population equation with diffusion in L^1. Discrete Contin. Dyn. Syst. 5 (1999), 663-683. Download the pdf file.
  37. R. Schnaubelt: Sufficient conditions for exponential stability and dichotomy of evolution equations. Forum Math. 11 (1999), 543-566. Download the pdf file.
  38. F. Räbiger, R. Schnaubelt: Absorption evolution families and exponential stability of non-autonomous diffusion equations. Differential Integral Equations 12 (1999), 41-65. Download the pdf file.
  39. Nguyen Van Minh, F. Räbiger, R. Schnaubelt: Exponential stability, exponential expansiveness, and exponential dichotomy of evolution equations on the half-line. Integral Equations Operator Theory 32 (1998), 332-353. Download the pdf file.
  40. Y. Latushkin, T. Randolph, R. Schnaubelt: Exponential dichotomy and mild solutions of nonautonomous equations in Banach spaces. J. Dynam. Differential Equations 10 (1998), 489-510. Download the pdf file.
  41. G. Nickel, R. Schnaubelt: An extension of Kato's stability condition for nonautonomous Cauchy problems. Taiwanese J. Math. 2 (1998), 483-496. Download the pdf file.
  42. F. Räbiger, A. Rhandi, R. Schnaubelt: Perturbation and an abstract characterization of evolution semigroups. J. Math. Anal. Appl. 198 (1996), 516-533. Download the pdf file.
  43. F. Räbiger R. Schnaubelt: The spectral mapping theorem for evolution semigroups on spaces of vector-valued functions. Semigroup Forum 52 (1996), 225-239. Download the pdf file.